# SDR UIEA2019120315966

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,997 hours, 17,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: High Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE.( PERFORMED FIM 21-51 FAULT TREE 813. NO DEFECTS FOUND AT THIS TIME, CHECK OK. )
